Posted by Barb D (22.214.171.124) on September 07, 2001 at 22:51:21:
In Reply to: Kim, I am on Topamax... posted by nancyc on September 07, 2001 at 19:04:35:
didn't have the side effects that everyone else did. Or at least I didn't notice them. I was in bad shape when my neuro started me on it. But the HAs disappeared and it's been great. When I get the breakthrus and have to up the dosage, I have about a week of getting used to the upped dose, but except for a little yawning at work, I don't notice much difference. At my age, I forget things anyhow. I've learned to make notes on everything, but I've been doing that for years. Sometimes words don't come to me when I'm in the middle of a sentence, but I've learned to make a joke about that and blame it on "old age".
The side effects (if it really is side effects and NOT really old age) are worth NOT hurting. I'd give it some time before I decided it wasn't working. It's made me human again and I can't praise it enough. But what works for one doesn't always work for the next one.
Post a Followup